Delfim F. M. Torres
Title
Cited by
Cited by
Year
Introduction to the fractional calculus of variations
DFM Torres, AB Malinowska
World Scientific Publishing Company, 2012
3752012
Mathematical modeling of COVID-19 transmission dynamics with a case study of Wuhan
F Ndaïrou, I Area, JJ Nieto, DFM Torres
Chaos, Solitons & Fractals 135, 109846, 2020
3392020
A formulation of Noether's theorem for fractional problems of the calculus of variations
GSF Frederico, DFM Torres
Journal of Mathematical Analysis and Applications 334 (2), 834-846, 2007
2822007
Fractional conservation laws in optimal control theory
GSF Frederico, DFM Torres
Nonlinear Dynamics 53 (3), 215-222, 2008
2672008
Discrete-time fractional variational problems
NRO Bastos, RAC Ferreira, DFM Torres
Signal Processing 91 (3), 513-524, 2011
2622011
Fractional optimal control in the sense of Caputo and the fractional Noether's theorem
GSF Frederico, DFM Torres
arXiv preprint arXiv:0712.1844, 2007
2292007
Necessary and sufficient conditions for the fractional calculus of variations with Caputo derivatives
R Almeida, DFM Torres
Communications in Nonlinear Science and Numerical Simulation 16 (3), 1490-1500, 2011
2272011
Higher-order calculus of variations on time scales
RAC Ferreira, DFM Torres
Mathematical control theory and finance, 149-159, 2008
2042008
Advanced methods in the fractional calculus of variations
AB Malinowska, T Odzijewicz, DFM Torres
Springer, 2015
1942015
Calculus of variations with fractional derivatives and fractional integrals
R Almeida, DFM Torres
Applied Mathematics Letters 22 (12), 1816-1820, 2009
1902009
Fractional actionlike variational problems
RA El-Nabulsi, DFM Torres
Journal of Mathematical Physics 49 (5), 053521, 2008
1902008
A fractional calculus of variations for multiple integrals with application to vibrating string
R Almeida, AB Malinowska, DFM Torres
Journal of Mathematical Physics 51 (3), 033503, 2010
1832010
Fractional h-difference equations arising from the calculus of variations
RAC Ferreira, DFM Torres
Applicable Analysis and Discrete Mathematics, 110-121, 2011
1622011
Vaccination models and optimal control strategies to dengue
HS Rodrigues, MTT Monteiro, DFM Torres
Mathematical biosciences 247, 1-12, 2014
1582014
Fractional Noether’s theorem in the Riesz–Caputo sense
GSF Frederico, DFM Torres
Applied Mathematics and Computation 217 (3), 1023-1033, 2010
1562010
A conformable fractional calculus on arbitrary time scales
N Benkhettou, S Hassani, DFM Torres
Journal of King Saud University-Science 28 (1), 93-98, 2016
1492016
Necessary optimality conditions for fractional difference problems of the calculus of variations
NRO Bastos, RAC Ferreira, DFM Torres
arXiv preprint arXiv:1007.0594, 2010
1482010
Necessary optimality conditions for fractional action‐like integrals of variational calculus with Riemann–Liouville derivatives of order (α, β)
RA El‐Nabulsi, DFM Torres
Mathematical Methods in the Applied Sciences 30 (15), 1931-1939, 2007
1372007
Generalized natural boundary conditions for fractional variational problems in terms of the Caputo derivative
AB Malinowska, DFM Torres
Computers & Mathematics with Applications 59 (9), 3110-3116, 2010
1342010
Fractional variational calculus with classical and combined Caputo derivatives
T Odzijewicz, AB Malinowska, DFM Torres
Nonlinear Analysis: Theory, Methods & Applications 75 (3), 1507-1515, 2012
1262012
The system can't perform the operation now. Try again later.
Articles 1–20